# SDR UIEA2015020100060

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 6,486 hours, 1,275 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PACK PRODUCES AN ODD SMELL AS IF THERE IS ELEC BURNING.  VISUAL INSPECTION AT PACKS INLET  & OUTLET AT PACK 1 BAY, NO ABNORMALITIES NOTED.  REF ITEM 3 DETAILED INSPECTION ACCOMPLISHED & FOUND EE SUPPLY FAN AT FAULT.  FAN DEACTIVATED & OPERATIONS CHECKED OF ALL PACKS NORMAL.  NO BAD ODOR OR SMOKE NOTICE.  EE SUPPLY FAN TRANSFERRED TO MDDR 54582 IAW DDG 21-58-06 CAT C.
